# SDR SWAA2023092588308

- Difficulty date: August 10, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 37,420 hours, 16,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED BETWEEN STA 312 AND 328 RBL 35 WL 208.1 MKD DOT<[01] REMOVED AND REPLACED FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL BETWEEN STA 312 AND 328 RBL 35 WL 208.1 AS PER SRM 51-40-02-0G-0 AND DWG 141A5400.;[02] RII-VERIFIED INSTALLATION.;[03] WORK COMPLETED.
